By Topic

Focus waves modes in homogeneous Maxwell’s equations: Transverse electric mode

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Brittingham, James Neill ; Lawrence Livermore National Laboratory, University of California, Livermore, California 94550

Your organization might have access to this article on the publisher's site. To check, click on this link: 

This paper presents mathematical formulations for new, three‐dimensional, packet‐like solutions to the free‐space homogeneous Maxwell’s equations. These solutions are real, nonsingular, continuous functions which propagate in a straight line at light velocity. They remain focused for all time. The asymptotic behavior of the fields away from the moving pulse center has a magnitude which decreases as the inverse of the distance from the pulse centers.

Published in:

Journal of Applied Physics  (Volume:54 ,  Issue: 3 )